# SDR CALA2025012100160

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 81,278 hours, 33,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5358516220000
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UPPER R/H SIDE ABOVE HORZ BESIDE RUDDER BETWEEN FR 79-80 STR3-4 R/H HAS PUNCTURE.  ACOMPLISHED CAT-A PERMANANT REPAIR ON FUSELAGE SKIN BETWEEN STR3 -4 R/H AT FR79-80 IAW A320 SRM 53-51-11-300-002
